# SDR GTIA2024020237823

- Difficulty date: January 30, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N920NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9273
- Aircraft time: 13,597 hours, 5,658 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SOCK SMELL ON DESCENT. PACK 1 OFF ISOLATED SMELL IMC IN ICE WITH ENG ANTI ICE WING ANTI ICE TURNED ON-PERFORMED TSM  05-50-00-810-831-A, IDENTIFIED PACK 1 AS SOURCE OF CABIN ODOR. REF LP 3344296-2.
